Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hemorrhoid starts bleeding after eating spicy food. Passing normal stool. What's going on?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Why when I eat spicy food especially curry, sometimes my hemmaroid starts to bleed? The blood is bright red and I can feel the small protrusion of hemarroid when I touch with my finger. My stool appears to be normal and not dark or black in color. Thank you. XXXXXXX
Posted Wed, 27 Mar 2013 in Abdominal Pain
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later

Thanks for writing in

Hemorrhoids and spicy meals have a strong relationship

It is presumed that because of the mucosal irritation and inflammation the hemorrhoidal tissue gets swollen

I would suggest you rather avoid Spicy, Fermented, and fried foods to avoid inflammation

Take extra fiber to prevent getting constipated and take some antiinflammatory and sitz bath to reduce inflammation

Hemorrhoidal bledding is bright red and the bleeding from upper GI Track is black

Hope this replies to your query
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor